SEARCH

SEARCH BY CITATION

Cited in:

CrossRef

This article has been cited by:

  1. You have free access to this content1
    Catherine Brumby, Louis Huang, Darren Lee, Lawrence McMahon, Acute polyarthritis immediately after kidney transplantation: A medication-induced rheumatoid arthritis flare?, Nephrology, 2014, 19,
  2. 2
    Mirjam Pocivalnik, Alexander H. Kirsch, Eva M. Hassler, Alexander R. Rosenkranz, Kathrin Eller, Fever and pneumonitis induced by enteric-coated mycophenolate sodium in a patient after kidney transplantation, Transplant International, 2013, 26, 7
  3. 3
    Pascale Schwab, Sarah Lipton, Gail S. Kerr, Rheumatologic sequelae and challenges in organ transplantation, Best Practice & Research Clinical Rheumatology, 2010, 24, 3, 329

    CrossRef

  4. 4
    Irina Konon, Mary E. Cronin, Lawrence M. Ryan, Acute inflammatory syndrome following introduction of mycophenolate mofetil in a patient with systemic lupus erythematosus, Arthritis Care & Research, 2008, 59, 5
  5. 5
    Medical Complications of Kidney Transplantation, 2007,

    CrossRef

  6. 6
    Medical Complications of Kidney Transplantation, 2007,

    CrossRef